ADVERTISEMENT
Advertise

Content

List volumes - List articles in this issue

Review

Gemcitabine-induced Acute Lipodermatosclerosis-like Reaction

doi: 10.1080/000155501317208381

Abstract:

Gemcitabine is considered to be a well-tolerated and safe cytostatic drug because of the relative lack of side effects. Cutaneous reactions due to gemcitabine treatment, including alopecia and maculopapular eruption, are well known. We report one patient with squamous cell carcinoma of the lung who developed a gemcitabine-induced cutaneous reaction mimicking acute lipodermatosclerosis. This case has never been reported in the literature before.

Related articles

There are no related articles.


Share with your friends





Actions


Abstract

PDF

Supplementary


There is no supplementary for this article.

Print information


Volume 81, Issue 6

DOI: 10.1080/000155501317208381

Pages: 426-428

View at PubMed